# SDR YENA2022061300597

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 37,742 hours, 12,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1075, PVD-MCO. 'ODOR FUMES DURING LEVEL OFF POWER AUTO THRUST UP 25,000 DECENT PHASE; BOTH ENGINES NO ODOR PRESENT AT THIS TIME. ODOR WAS DETERMINED TO BE A TRANSIENT ENVIRONMENTAL SYSTEM ODOR. ODOR APPEARS DURING DECENT ON THROTTLE ADVANCE. APU ALREADY ON MEL DUE TO ODOR HISTORY, ECS DE DECONTAMINATION REQUIRED.' (SUPPLEMENTAL TO FOLLOW)
